Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 336, NWS Dodge City, KS

October 22, 20084 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 22, 2008, 12:47 AM CDT for 4 counties in Kansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 22, 2008, 12:47 AM CDT (05:47 UTC)
Expired
Oct 22, 2008, 1:24 AM CDT
In force
37 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 80 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 22, 1:00 AM CDTTSTM WND DMG6 Wnw Coldwater, KSSTRONG THNDERSTORM WINDS CAUSED ROOF DAMAGE AND TORE A VENT OFF A BUS.
Oct 22, 1:00 AM CDTTSTM WND GST 652 N Coldwater, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 5:24 PM CDTSevere Thunderstorm WatchSPC8 hr
Oct 21, 11:56 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 220547
SVRDDC
KSC007-025-033-097-220645-
/O.NEW.KDDC.SV.W.0336.081022T0547Z-081022T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 AM CDT WED OCT 22 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBER COUNTY IN SOUTH CENTRAL KANSAS.
  COMANCHE COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
  CLARK COUNTY IN SOUTHWEST KANSAS.

* UNTIL 145 AM CDT

* AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES NORTHWEST OF COLDWATER TO 3 MILES NORTHWEST
  OF SITKA TO 7 MILES SOUTHEAST OF ENGLEWOOD...MOVING EAST AT 44 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR CLARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT WEDNESDAY MORNING FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3724 9993 3747 9974 3747 9956 3749 9955
      3748 9900 3746 9899 3746 9845 3739 9845
      3738 9843 3701 9871 3700 10008
TIME...MOT...LOC 0547Z 271DEG 38KT 3743 9943 3718 9964
          3699 9983

$$

GERARD
1 follow-up statement
000 
WWUS53 KDDC 220624
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
124 AM CDT WED OCT 22 2008

KSC007-025-033-097-220631-
/O.CAN.KDDC.SV.W.0336.000000T0000Z-081022T0645Z/
KIOWA KS-CLARK KS-BARBER KS-COMANCHE KS-
121 AM CDT WED OCT 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE...BARBER...CLARK AND
SOUTHERN KIOWA COUNTIES IS CANCELLED...

THE LINE OF STRONG THUNDERSTORMS WHICH EXTENDED FROM BELVIDERE
TO COLDWATER TO BUTTERMILK AT 120 AM IS CAPABLE OF PRODUCING STRONG WIND
GUSTS IN THE 45 TO 55 MPH RANGE.  NO SEVERE WIND GUSTS IN EXCESS
OF 60 MPH ARE EXPECTED AS THESE STORMS CONTINUE TO MOVE
EAST AT AROUND 55 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3724 9993 3747 9974 3747 9956 3749 9955
      3748 9900 3746 9899 3746 9845 3739 9845
      3738 9843 3701 9871 3700 10008
TIME...MOT...LOC 0621Z 271DEG 38KT 3750 9896 3715 9919
          3696 9934

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 3:30 PM CDT, 9 hours 17 minutes earlier.

Area forecast discussion, Oct 21, 3:30 PM CDT, 9 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT TUE OCT 21 2008

.DISCUSSION...

DAYS 1-2...

BIGGEST CONCERNS ARE THE CHANCE FOR SEVERE STORMS THIS EVENING,
FOLLOWED BY HIGH WIND POTENTIAL AS A FRONT PASSES THROUGH TONIGHT
AND TOMORROW.

EARLY IN THE SHIFT, AFTER LOOKING AT A FEW MODELS AND ATMOSPHERIC
CONDITIONS, IT APPEARED A HIGH WIND WARNING MIGHT BE NEEDED LATE
TONIGHT AND WEDNESDAY.  THE GRADIENT FORCES AND THE STRENGTH OF THE
COLD AIR ADVECTION BEHIND THE FRONT TOMORROW PROMPTED ME TO GO AHEAD
AND ISSUE A HWW, FROM 22/06Z-23/00Z FOR THE AREA WEST OF A WAKEENEY
TO DODGE CITY TO COLDWATER LINE.  THE WIND SPEEDS COULD BE
MARGINALLY AT THE WARNING CRITERIA, BUT THOUGHT A WARNING VS
ADVISORY WAS THE SAFER WAY TO GO.  IN MY EASTERN ZONES, AN ADVISORY
WILL BE ISSUED FOLLOWING ICTS LEAD AFTER 12Z WED AND UNTIL 06Z
WED NT.

THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED A WARM FRONT PUSHING
NORTH THROUGH MY WESTERN MOST ZONES, WITH A COLD FRONT MOVING AND
DEVELOPING FROM WESTERN SOUTH DAKOTA INTO WYOMING AND SOUTHWESTWARD
INTO UTAH.  A SURFACE TROUGH WAS EVIDENT FROM JUST WEST OF
SYRACUSE, KS SOUTHWARD INTO THE WESTERN TEXAS PANHANDLE. THE COLD
FRONT SHOULD PUSH SOUTHEAST WITH AN UPPER LEVEL 130KT JET COMING
DOWN THE BACK SIDE.  AS THE COLD FRONT ENCOUNTERS CONVERGING LOW
LEVEL MOISTURE IN WESTERN KANSAS, THERE WILL BE SHOWERS AND STORMS,
WITH SEVERE STORMS POSSIBLE.  THE MAIN HAZARD SHOULD BE HAIL TO THE
SIZE OF QUARTERS, WITH A SECONDARY RISK FOR WIND GUST OVER 60 MPH.
ATTM, DO NOT THINK ANY SEVERE STORMS WILL GET GOING IN OUR CWA
PRIOR OT 8 PM CDT, AND THEY SHOULD FORM FIRST IN FAR WESTERN PARTS
WHERE SURFACE HEATING HAS BEEN THE BEST.  THE BEST FORCING SHOULD BE
WITH THE COLD FRONTAL PASSAGE, AND MORE QPF AS A RESULT OF BETTER
LIFT.  THINK THE NORTHERN COUNTIES WILL SEE OVER 1/2-INCH OF RAIN
AND THE REST LESS THEN 1/2-INCH OF RAIN.  CATEGORICAL POPS WILL
ACCOMPANY THE FRONT PASSING.

THE UPPER LOW WILL BE SLOWER TO CROSS FROM WEST TO EAST WEDNESDAY
INTO THURSDAY.  SO, BUMPED THE POPS UP ON WEDNESDAY TO HIGH CHANCE
FOR LIGHT RAIN.  TEMPERATURES STAYED NEARLY THE SAME AS WERE IN
THE PREVIOUS FORECAST, 40S TONIGHT, NOT MUCH RISE WED IN PRECIP AND
CLOUDS, THEN LOWER 30S NW TO UPPER 30S SE WED NT, AND AN EVEN
COLDER DAY THURSDAY IN THE THICK OF THE COLD HIGH PRESSURE.

DAYS 3-7...

A CLOSED OFF UPPER LEVEL LOW WILL BE SITUATED ACROSS KANSAS TO
BEGIN THE PERIOD FRIDAY. MEDIUM RANGE MODELS ARE IN GENERAL
AGREEMENT INDICATING THE UPPER LOW BEGINNING TO EDGE SLOWLY EASTWARD
INTO MISSOURI FRIDAY NIGHT AND ON OUT OF THE REGION BY SUNDAY. AN
ASSOCIATED SURFACE LOW WILL ALSO BE SLOW TO TRACK EASTWARD THROUGH
THE WEEKEND WHICH WILL RESULT IN NORTHERLY WINDS ACROSS MUCH OF THE
CWA THROUGH SUNDAY. MEANWHILE, UPPER LEVEL RIDGING WILL BEGIN
BUILDING AND TAKING CONTROL ACROSS THE WESTERN CONUS THROUGH EARLY
NEXT WEEK. EXPECT FAIRLY DRY CONDITIONS THROUGH THE REMAINDER OF THE
PERIOD. AS FOR TEMPERATURES, A CHILLY START TO THE PERIOD CAN BE
EXPECTED AS WESTERN KANSAS WILL REMAIN UNDER THE INFLUENCE OF DECENT
COLD AIR ADVECTION FROM A LOW LEVEL NORTHERLY FLOW. ON FRIDAY
MORNING, TEMPERATURES AT H85 WILL BE DOWN NEAR 0C ACROSS MUCH OF THE
CWA. AS A RESULT, SURFACE LOWS WILL BE DOWN INTO THE 30S(F). A
POSSIBLE ISSUE WILL BE HOW FAR EAST THE UPPER LOW MOVES WITH
ASSOCIATED CLOUDINESS BY EARLY FRIDAY MORNING THOUGH. IF IT MOVES
FAR ENOUGH EAST, A FEW UPPER 20S(F) WONT BE OUT OF THE QUESTION IN
OUR NORTHWEST WHERE CLOUDS WOULD BE DECREASING. HIGH TEMPERATURES
WILL BE BELOW NORMAL FRIDAY WITH TEMPERATURES AT H85 RANGING FROM
THE LOWER SINGLE DIGITS(C) EAST TO THE LOWER TEENS(C) WEST. AS THE
UPPER LEVEL RIDGE IN THE WEST CONTINUES TO BUILD, EXPECT A GRADUAL
WARM UP IN TEMPERATURES BACK UP NEAR NORMAL LEVELS THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. PLAN NO SIGNIFICANT CHANGES TO
TEMPERATURES.

&&

.AVIATION...

A STRONG COLD FRONT WILL PUSH SOUTHEAST INTO WESTERN KANSAS LATE
THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ALONG AND AHEAD OF THE FRONT AS IT MOVES THROUGH WESTERN KANSAS
OVERNIGHT AND INTO CENTRAL KANSAS BY AROUND 12Z. EXPECT PERIODS OF
MVFR/IFR CONDITIONS IN ASSOCIATION WITH THE FRONTAL BOUNDARY AS IT
MOVES THROUGH ALONG WITH ANY POSSIBLE CONVECTIVE ACTIVITY...MAINLY
AFTER 02Z. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT WITH
SPEEDS OF 35 TO 45 MPH AND GUSTS UP TO 55 MPH. WINDS WILL SUBSIDE
SOMEWHAT BY EARLY AFTERNOON BUT WILL REMAIN FAIRLY STRONG THROUGH
THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  41  47  34  46 /  90  40  20  20
GCK  40  47  32  46 /  90  40  20  20
EHA  40  51  32  53 /  40  10  10  20
LBL  40  50  33  51 /  50  20  10  20
HYS  40  43  34  41 /  90  40  40  40
P28  47  53  39  48 /  70  80  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM
MDT/ WEDNESDAY FOR KSZ030-043>045-061>064-074>078-084>088.

&&

FN12/32/32
Hazardous weather outlook, Oct 21, 12:28 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1228 PM CDT TUE OCT 21 2008

KSZ030-031-043>046-061>066-074>081-084>090-221000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1228 PM CDT TUE OCT 21 2008 /1128 AM MDT TUE OCT 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL BLAST INTO SOUTHWESTERN KANSAS TONIGHT
FROM THE NORTHWEST. AT THE SAME TIME, AN UPPER LEVEL STORM WILL
CROSS FROM WEST TO EAST. STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE ALONG AND NEAR THE FRONT AS IT PASSES. LARGE HAIL TO THE
SIZE OF QUARTERS AND DAMAGING WINDS WILL BE POSSIBLE WITH THE
STRONGER STORMS.

ADDITIONALLY, VERY STRONG WINDS WILL DEVELOP BEHIND THE COLD
FRONT. THESE STRONG WINDS ARE LIKELY NORTHWEST OF A LINE FROM
SCOTT CITY TO JOHNSON CITY AFTER MIDNIGHT TONIGHT, AND NORTHWEST
OF A WAKEENEY TO DODGE CITY TO MEADE LINE BY SUNRISE WEDNESDAY.
THE STRONG NORTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO AS HIGH
AS 60 MPH WILL LAST INTO WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS MENTIONED ABOVE, VERY WINDY CONDITIONS WILL PERSIST WEST OF A
WAKEENEY TO DODGE CITY TO COLDWATER LINE INTO WEDNESDAY AFTERNOON.
THE STRONG WINDS WILL ABATE SOME WEDNESDAY EVENING AS THE FRONT
PULLS EASTWARD AWAY FROM SOUTHWESTERN KANSAS. MORE LIGHT RAIN IS
EXPECTED WEDNESDAY, BUT NO SEVERE STORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 7 PM THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Local storm report, Oct 21, 11:20 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1120 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     HUGOTON                 37.18N 101.35W
10/21/2008  M58.00 MPH       STEVENS            KS   AWOS

&&

MGERARD
Local storm report, Oct 21, 11:34 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1134 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HAIL             SUBLETTE                37.48N 100.85W
10/21/2008  E0.88 INCH       HASKELL            KS   LAW ENFORCEMENT

            HAIL RANGED FROM PEA TO NICKLE SIZED.

&&

MB
Local storm report, Oct 21, 11:37 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1137 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND GST     JETMORE                 38.08N 99.89W
10/21/2008  E55 MPH          HODGEMAN           KS   LAW ENFORCEMENT

            WINDS WERE ESTIMATED AT 50 TO 60 MPH. BIG TRASH
            CONTAINERS WERE BEING MOVED AROUND.

&&

MB
Local storm report, Oct 21, 11:38 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1138 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     LIBERAL                 37.04N 100.94W
10/21/2008  M70.00 MPH       SEWARD             KS   ASOS

&&

26
Local storm report, Oct 21, 11:39 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1139 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     LIBERAL                 37.04N 100.94W
10/21/2008  M81.00 MPH       SEWARD             KS   ASOS

&&

26
Local storm report, Oct 22, 12:33 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1233 AM CDT WED OCT 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     MEADE                   37.28N 100.34W
10/22/2008  E75.00 MPH       MEADE              KS   LAW ENFORCEMENT

            A LOT OF TREE DAMAGE REPORTED IN TOWN.

&&

MGERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:53 PM CDTSpecial Weather StatementDDCFinney67 min
Oct 21, 8:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray50 min
Oct 21, 8:47 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott43 min
Oct 21, 9:00 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny45 min
Oct 21, 9:15 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman45 min
Oct 21, 9:31 PM CDTSevere Thunderstorm WarningDDCLane, Scott44 min
Oct 21, 9:37 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny38 min
Oct 21, 10:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee44 min
Oct 21, 10:06 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott39 min
Oct 21, 10:06 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton54 min
Oct 21, 10:18 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Kearny42 min
Oct 21, 10:37 PM CDTSevere Thunderstorm WarningDDCMorton, Seward, Stevens38 min
Oct 21, 10:47 PM CDTSevere Thunderstorm WarningDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 10 more43 min
Oct 21, 10:59 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush46 min
Oct 21, 11:17 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens43 min
Oct 21, 11:32 PM CDTSevere Thunderstorm WarningDDCEdwards, Ellis, Hodgeman, Ness, Pawnee, Rush43 min
Oct 21, 11:42 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Gray, Haskell, Kiowa and 1 more48 min
Oct 21, 11:59 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa, Meade46 min
Oct 22, 12:14 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 2 more46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.